Tylenol Children's Fever & Pain Suspension Liquid

  • Description & Features

When your child is sick all you want to do is make them feel better so they can get back to normal.

For over fifty years, parents and doctors have placed their trust in Children’s Tylenol for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.

For children 2-11 years. For effective relief of:
  • Fever
  • Pain due to toothaches, immunizations, colds or flu
Format: Liquid

Medicinal Ingredients: Each 5 mL contains:
  • Pain reliever/Fever Reducer: acetaminophen, 160mg
Non-Medicinal Ingredients (alphabetical): butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C red no. 33, FD&C blue no. 1, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:
  • Has a serious liver or kidney disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

Rated 5 out of 5 by from awesome product... The only flavour my kids appreciate. Doesn't upset an empty tummy.
Date published: 2018-07-08
Rated 5 out of 5 by from Great Tylenol Product for Children!! I have been using this product for my Granddaughter for eight years. She is sick very often and this product helps her with her stuffiness and coughing. This product lasts through the night and really helps, thanks Tylenol for a great product!
Date published: 2018-04-27
Rated 5 out of 5 by from Amazing product! My go to product for whenever my kids are sick! Very effective, works great every time!
Date published: 2016-02-29
Rated 5 out of 5 by from amazing product its very affective its good product for kids
Date published: 2016-03-11
Rated 4 out of 5 by from quick relief from fever pain I trust Tylenol Liquid Suspension for my children when they have fever or pain. It works quickly to allow them to sleep and the soothing berry flavour is pleasant so they want to take it.
Date published: 2018-04-01
Rated 5 out of 5 by from Good, works for fevers My toddler/preschooler actually asks for this medicine when she is sick because it tastes good.
Date published: 2018-07-25
Rated 5 out of 5 by from easy to give Great taste too, the new bottle is great, less spilling accidts
Date published: 2016-03-18
Rated 5 out of 5 by from Great Whenmy child is not feeling well, this is my go to medicine.
Date published: 2017-03-01
  • y_2021, m_6, d_16, h_18
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.17
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_229
  • loc_en_CA, sid_17638, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.5ms
  • REVIEWS, PRODUCT